# SDR FDEA202407080967

- Difficulty date: July 8, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 95,258 hours, 20,357 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS161212
- Condition: Failed
- Location: Hyd System 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

AFTER LEVEL OFF, LEVEL 1 HYD 3 ELEV OFF ALERT PROGRESSED TO HYD 3 QTY LOW TO HYD   3 FAIL.  TOTAL LOSS OF HYD 3 FLUID.  EMERGENCY DECLARED.  ON ARRIVAL IN KIX , #3 HYD SYS REMAIN 0.3.   T/S  FOUND HYD LEAK FORM R/H L/G RETRACT ACT LINE.  CHECKED EDPS AND #3 SYS FILTERS AND FOUND  NORMAL. ALSO EDP & #3 STS DELTA P NOT POPPED.    FACT 08JUL24 18:42   KIX  AMM: 32-33-20-4  AMM: 12-13-2-3  REPLACED O-RING AND HYD LEAK CHECK NORMAL.  SERVICED #3 HYD SYS. A/C  OK FOR SERVICE. FOUND HYD LEAK FROM R/H MAIN LANDING GEAR RETRACT ACT LINE.  REPLACED O-RING AND HYD LEAK CHECK NORMAL. A/C  OK FOR SERVICE.
